# SDR SWAA2024013135042

- Difficulty date: December 23, 2023
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC CROSSOVER DUCT L/H SUPPORT BRACKET CRACKED<[01] REMOVED AND REPLACED PNEUMATIC CROSSOVER DUCT L/H SUPPORT BRACKET IN REF TO B737 SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION.
